# SDR UIEA201804250790

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,536 hours, 17,881 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disconnected
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DRIVE EICAS MESSAGE.  RECONNECTED THE RT IDG,  SERVICED & OPS CHECKED IAW AMM 24-11-00 & AMM 12-13-03.
